# SDR MALA975988

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Contaminated
- Location: Lt Intake Heat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT ENGINE INTAKE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE CLEANED ALL CANNON PLUGS (31HE, 13HE, 15HE, 8AZ) FOR LEFT INTAKE HEAT, OPS CHECK GOOD.
